Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Delayed periods, now have light brown discharge, have stopped birth control pill

hi i was supposed to get a period 3 days ago and haven t gotten it yet... now today i ve got light brown discharge when i wipe? i took a pt two days before my period it came back negative... my cycles are all over the place. also ive only been off the pill since december... thanks any help would be great...
Asked On : Fri, 30 Mar 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
Delay in periods can occur due to many causes like :
- Hormonal imbalance as in poly cystic ovary disease, stress and strain, weight changes etc.
- Thyroid hormonal abnormalities
- General conditions like anemia, nutritional deficiencies, prolactin level of etc.
And usually 21 to 35 days cycles can be taken as normal only.
So possibly you may get your periods soon.
The spotting may be indicating onset of periods.
If you had unprotected intercourse around the time of ovulation, there is possibility of pregnancy.
Sometimes urine pregnancy test kit may not detect early pregnancy.
So if you want to rule out the possibility of pregnancy, better to go for blood test for pregnancy once.
Take care.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor